advertisement
Question
Posted by: poppy | 2006/10/25

Strange behaviour

Hi doc.
My dad has been acting very strange lately, he is distant from all of us in the family, he has no sense of humor and he gets angry o quickly for the silliest little things.
He has not spoken to anyone for 2 days now.
He is taking Cataflam for his gout and pops them like sweets, I know he shouldn't take them without seeing a doc, but he cant afford to seea doc and as long as they are helping he'll keep taking them, as many as he needs..

It is possible that the tablets are making him act strangely?
He has many problems and i am almost sure he is clinicaly depressed, but this behaviour is worse than normal.

I need some advice, i don't know what to do?
I am trying to sell my car, (which is in his name) and i have been offered an excellent price, but he won't sign it off, he says i could more for my car. I have done my research and what i have been offered is a once-in-a-lifetime price. I have to take it.

The thing i really don't understand is that once the car is sold, none of the money goes to him. It is MY car, i pay for it, so it makes no difference to him what i sell it for.

And with him not talking to anyone in the family i don't know how to bring it up.
Can anyone help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Poppy
Your dad may suffer from depression - see if you can get a good friend or your pastor or your doctor to talk to him? I don't think the cataflam causes the problem but the chronic pain can cause depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement